# SDR CA120217004

- Difficulty date: February 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUSELAGE BS 621 PRESSURE BULKHEAD WEB ASSY DURING INSPECTION IAW REF/C/MRM AND REF/D/AD AT THE LINE MAINTENANCE, FOUND 1 CRACK INDICATION.  THE CRACK INDICATION IS DETECTED BY REF B, NDT METHOD, - D 0.008", L 0.680" + ALPHA, ALPHA MEANS THAT THE LOWER END OF THE CRACK IS UNABLE TO BE DETECTED DUE TO INTERFERENCE WITH EXISTING DOOR CAM TRACK.  HOWEVER, THE CRACK INDICATION DID NOT PROPAGATE PORTION OF UNDERNEATH CAM TRACK.  THE INDICATION EXCEEDED ALLOWABLE LIMIT.  ACFT PERFORMED A FERRY FLIGHT TO REPAIR FACILITY.
